Depo, progesterone...I'm a mess!
1 Replies
firstblush02 - May 31

The last period I had was in August 2004. I had surgery in July 2004, had no period, but had two periods in August. I went to my Gyno for the first time because of this problem and he said the lack of menstration could be caused by the stress of prolonged recovery time and the pain meds. I decided to get a Depo-privera shot in August and have not been "right" ever since. The hormones made me feel so depressed and snappy, therefore I did not return for my second depo shot scheduled for November 2004. I again went to my Dr. in April because my period had not returned and I had some nipple discharge. His answer for my problems after blood work is that I had a clogged milk gland, the discharge would disappear on its own. It did! He also prescribed me a 10 day dose of progesterone pills to induce my cycle. I am 20 years old, and recently had a Lap-Band weight-loss surgery done on May 13, my pre-op weight was 213 and I am 5'2. It is now the end of May and still no period. What could be my problem?

 

Barry Jacobs, M. D. - May 31

There are too many potential problems to start speculating, without a thorough evaluation. Please see a Reproductive Endocrinologist.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question